Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On convolution and Fourier series


Author: Jack Bryant
Journal: Bull. Amer. Math. Soc. 73 (1967), 149-150
DOI: https://doi.org/10.1090/S0002-9904-1967-11691-4
MathSciNet review: 0204982
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jack Bryant, Theorems relating convolution and Fourier series, Ph.D. Thesis, Rice University, Houston, Texas, 1965.
  • 2. Jack Bryant, On convolution and Fourier series, Duke Math. J. 34 (1967), 117–122. MR 0204983
  • 3. Jack Bryant, On convolution and moduli of continuity, (to appear).
  • 4. R. Salem, Sur les transformations des séries de Fourier, Fund. Math. 33 (1939), 108–114 (French). MR 0000435


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11691-4